# SDR CA110407002

- Difficulty date: April 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 464131
- Condition: Abnormal
- Location: Lt Mlg Actuator
- Component: Actuator, 466009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PERFORMANCE OF THE LG LUBRICATION TASK, ONE OF OUR MECHANICS FOUND THAT THE PART OF THE LT MLG DOWNLOCK ACTUATOR ROD END PIN WAS MISSING, AS WELL AS THE RELATED SLEEVE.  FOR REFERENCE, THE PIN WAS MISSING THE HEAD SIDE & PART OF THE SHANK SO THAT APPROX HALF OF THE PIN WAS FOUND TO BE MISSING.  REFERENCE AIPC 32-31-16 FIG 1 ITEM 20 FOR THE BROKEN PIN & ITEM 110 FOR THE MISSING SLEEVE.
